Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Note on a theorem of Murray


Author: George W. Mackey
Journal: Bull. Amer. Math. Soc. 52 (1946), 322-325
DOI: https://doi.org/10.1090/S0002-9904-1946-08570-5
MathSciNet review: 0015676
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. F. J. Murray, Quasi-complements and closed projections in reflexive Banach spaces, Trans. Amer. Math. Soc. vol. 58 (1945) pp. 77-95. MR 13226
  • 2. G. W. Mackey, On infinite-dimensional linear spaces, Trans. Amer. Math. Soc. vol. 57 (1945) pp. 155-207. MR 12204
  • 3. S. Banach, Théorie des operations linéaires, Warsaw, 1932.


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1946-08570-5

American Mathematical Society